# SDR ASAA2015072112508

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 30,001 hours, 9,253 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS INCREASE IN EGT AND A DECREASE IN EGT HOT DAY MARGIN.  ACFT GROUNDED.  ACCOMPLISHED NR 1 ENGINE EGT SYSTEM INSPECTION, REF 77-21-01.  FOUND S1 AND S4 OUT OF LIMITS IAW TABLE C.  REPLACED EGT PROBES S1 AND S4 IAW 77-21-01.  PERFORMED OPS TEST, REF 71-00-00.  SYS CHECKS NORMAL.
